Bluelight

Thread: Oxy Relapse

Results 1 to 12 of 12
  1. Collapse Details
    Oxy Relapse 
    #1
    Bluelighter
    Join Date
    Oct 2009
    Location
    Gainesville, Florida
    Posts
    393
    I used to have a relatively small habit: 40mg a day. I had been clean for 18 days and been feeling better. However, I found some Percocets in my medicine cabinet, slipped up, and got high. Now I feel guilty, angry and ashamed for no being able to control my cravings.

    Question: Will I go back to square from detoxing for 18 days? Will I have to relieve the initial physical withdrawal symptoms after dosing just this one time?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Other Drugs
    Slow_Mobius's Avatar
    Join Date
    Dec 2015
    Location
    USA
    Posts
    1,084
    This can depend on the length of your habit, how many times you've been through WD, etc. It's highly unlikely that you'll have more than some rebound symptoms after 18 days. it might worsen the PAWS, but you're past the acute WD phase.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Oct 2009
    Location
    Gainesville, Florida
    Posts
    393
    Quote Originally Posted by Slow_Mobius View Post
    This can depend on the length of your habit, how many times you've been through WD, etc. It's highly unlikely that you'll have more than some rebound symptoms after 18 days. it might worsen the PAWS, but you're past the acute WD phase.
    Over the years I've quit 5 or 6 times ... always relapsing. However, my longest opioid-free lasted nearly roughly 2 months. My current habit has been daily for the past 4 months now.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter
    Join Date
    Mar 2015
    Location
    UK
    Posts
    162
    Most people slip up at some point when trying to quit, don't be hard on yourself. Its important to not be ashamed of yourself as it can lead to thoughts of fuck it, I've fucked up now may as well just get wasted. Trust me mate you've got nothing to be ashamed of and going 18 days without is something to be proud of. It's unlikely you'll experience any bad physical withdrawal symptoms, though you may feel some psychological symptoms, stick at whatever you've done to get this far as it's obviously working and things will surely get better soon. Good luck mate.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter
    Join Date
    Oct 2009
    Location
    Gainesville, Florida
    Posts
    393
    Quote Originally Posted by zebedee79 View Post
    Most people slip up at some point when trying to quit, don't be hard on yourself. Its important to not be ashamed of yourself as it can lead to thoughts of fuck it, I've fucked up now may as well just get wasted. Trust me mate you've got nothing to be ashamed of and going 18 days without is something to be proud of. It's unlikely you'll experience any bad physical withdrawal symptoms, though you may feel some psychological symptoms, stick at whatever you've done to get this far as it's obviously working and things will surely get better soon. Good luck mate.
    Thanks, mate. Your words are much appreciated.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    The guilt is a good sign dude. That means you are serious about quitting. You slipped up but I wouldn't call it a full relapse. Everyone else seems to have answered the withdrawal question so I just mainly wanted to share my support and let you know that what you are feeling is good and that I believe you are headed in the right direction. Good luck bro and stay strong.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    Other Drugs
    Slow_Mobius's Avatar
    Join Date
    Dec 2015
    Location
    USA
    Posts
    1,084
    Michael, if you'd like, I can move this over to sober living or you can start a new thread over there to get some support.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter Cdkman's Avatar
    Join Date
    Feb 2016
    Location
    Imperial Empire
    Posts
    256
    Not really square one..something i learned a little too late is all that guilt shame and anger comes from the addiction as well.its not just the craving to be high..The mind wants u to keep using..stay level headed and on track..if u could use once every 18 days its better than active addiction.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter
    Join Date
    Oct 2009
    Location
    Gainesville, Florida
    Posts
    393
    Quote Originally Posted by Slow_Mobius View Post
    Michael, if you'd like, I can move this over to sober living or you can start a new thread over there to get some support.
    Thanks, Slow_Mobius. I'd appreciate it if you could transfer this to Sober Living. It's not just opioids I'm trying to quit, but also benzos and alcohol, as both are adversely affecting my life.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Moderator
    Other Drugs
    Slow_Mobius's Avatar
    Join Date
    Dec 2015
    Location
    USA
    Posts
    1,084
    Od => sl
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Moderator
    Sober Living
    Life Advice & Visual Arts
    toothpastedog's Avatar
    Join Date
    Dec 2010
    Location
    at home in your arms
    Posts
    6,923
    Hi Michael_25!

    If you just lapsed and spend a day or two using oxycodone after having already been through the acute withdrawal detox from your previous dependency on it, it is unlikely you will suffer through that same agony again. You'll only end up withdrawing if you have been using long enough to become dependent again, which it doesn't sound like you have. Your recent use will likely have triggered some powerful psychological cravings for opioids however, which can be just as difficult as the acute withdrawal syndrome.

    What does your alcohol use look like these days? Could you give us a bit of a history of how long you've been drinking, how much you drink and how often? And would you do the same regarding your benzo use? This will help us give you the best possible feedback.

    Welcome to SL!
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Bluelighter
    Join Date
    Oct 2009
    Location
    Gainesville, Florida
    Posts
    393
    Quote Originally Posted by toothpastedog View Post
    Hi Michael_25!

    If you just lapsed and spend a day or two using oxycodone after having already been through the acute withdrawal detox from your previous dependency on it, it is unlikely you will suffer through that same agony again. You'll only end up withdrawing if you have been using long enough to become dependent again, which it doesn't sound like you have. Your recent use will likely have triggered some powerful psychological cravings for opioids however, which can be just as difficult as the acute withdrawal syndrome.

    What does your alcohol use look like these days? Could you give us a bit of a history of how long you've been drinking, how much you drink and how often? And would you do the same regarding your benzo use? This will help us give you the best possible feedback.

    Welcome to SL!
    Hello Toothpastedog! Thanks for your post. I'm now 32 years old, and have been drinking steadily since the age of 18. Over the past 12 months, I would binge drink at least three times a week, consuming 15 to 20 standard drinks a session. Strangely, I rarely get hangovers anymore. As for my diazepam use, well, that started in 2013, when my psychiatrist Rxed me 20mg a day. At first, I could feel the effects of diazepam at a dose of 10mg. However, those days are long gone. Fast forward to the present, and I now need 100mg to feel the effect, but I can never recapture the same effect I got from taking 10mg when I first started.

    I take 100mg of diazepam twice a week, and most of the time run out of Valium before my next appointment with my psychiatrist. Furthermore, I think the long-term diazepam use has come to kick me in the ass. I sufferer from rebound anxiety. For instance, I will wake up in the morning and feel a tightness in my chest and feel short of breath. I can alleviate these symptoms by either laying back down in bed, or taking more diazepam.

    Ideally, I would like to abstain from all drugs; so no more opioids, no more booze, no more benzos. Having said that, while I do wish to stop taking benzos, I'm scared of having panic attacks and not having something to alleviate them. I take propranolol, but it does very little. So, I'm not sure where to go from here ... Any tips/advice would be appreciated. Thanks all!
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •